# SDR AALA20090313TUL08

- Difficulty date: March 6, 2009
- Submitted: June 16, 2009
- Operation: Air carrier
- Aircraft: N7531A
- Make and model: Doug DC-9-82
- Aircraft serial: 49923
- Aircraft time: 53,667 hours, 27,396 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR JAMB LOWER CHORD ANGLE CORRODED AT STATION 1170.  REMOVED CORROSION, INSTALLED REPAIR DOUBLER OVER CONDITION 4 AREA PER AARD 53-10-00-3.
